# SDR IXXA05RNG039S

- Difficulty date: July 20, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Xfa 603.750
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION FOUND SKIN CORROSION DAMAGE ON THE RT OUTER WING AT INBD EXTENDED L/E AROUND STA XFS 603.750REMOVED CORROSION DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLED IAW EWO ATI 57-031 & EO ATI-071405. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
